# SDR DALA2023061304790

- Difficulty date: June 9, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,161 hours, 38,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLES ON STA 271.5, 291, 305, 311, 539, 647, 847, 874, 883, AND 924 AT CUSP WEB LH. SUMMARY OF NRC 00143: CORROSION LEVEL 2. NEW CLIPS WERE INSTALLED PER B717-200 SRM 51-41-02-0G. (LP #2808532)
